Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 157, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 10:03 AM CDT for Fannin County, Hunt County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2007, 10:03 AM CDT (15:03 UTC)
- Expired
- May 30, 2007, 1:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1294 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 301506
FFWFWD
TXC147-231-301800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 100 PM CDT
* AT 958 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER SOUTHERN HUNT
COUNTY...FROM LONE OAK TO GREENVILLE TO CADDO MILLS. MOVEMENT WAS
SOUTHEAST AT 25 MPH. LIGHT TO MODERATE RAIN CONTINUED OVER ALL OF
FANNIN COUNTY... WHICH WILL CONTINUE THE FLOODING THREAT.
A POTENTIALLY SIGNIFICANT FLOOD EVENT CONTINUES FOR HUNT AND FANNIN
COUNTIES. A VEHICLE WAS REPORTED STRANDED IN HIGH WATER NEAR CASH.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3288 9623 3289 9601 3299 9594 3379 9588
3366 9635
$$2 follow-up statements
000
WGUS74 KFWD 301604
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1102 AM CDT WED MAY 30 2007
TXC147-231-301800-
FANNIN TX-HUNT TX-
1102 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR HUNT
AND FANNIN COUNTIES...
AT 1101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE RAIN OVER MUCH OF FANNIN COUNTY...AND LIGHT TO MODERATE
RAIN OVER MUCH OF HUNT COUNTY.
ALTHOUGH THE HEAVIEST RAIN HAS MOVED SOUTH OF THE AREA...THE
POTENTIAL FOR SIGNIFICANT RUNOFF AND CONTINUED FLOODING WILL
CONTINUE INTO THE EARLY AFTERNOON. AREAS NEAR AND SOUTH OF
BONHAM...AND FROM WOLFE CITY TO GREENVILLE TO QUINLAN...HAVE THE
GREATEST POTENTIAL FOR SIGNIFICANT FLOODING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3288 9623 3289 9601 3299 9594 3379 9588
3366 9635
$$000
WGUS74 KFWD 301652
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CDT WED MAY 30 2007
TXC147-231-301800-
FANNIN TX-HUNT TX-
1148 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR HUNT
AND FANNIN COUNTIES...
AT 1145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE TO HEAVY RAIN OVER EASTERN FANNIN AND HUNT COUNTIES...WITH
LIGHT TO MODERATE RAIN TO THE WEST. MOVEMENT WAS EAST AT 30 MPH.
ALTHOUGH THE HEAVIEST RAIN HAS MOVED OUT OF THE WARNING
AREA...CONTINUED RUNOFF AND FLOODING WILL CONTINUE INTO THE EARLY
AFTERNOON. AREAS IN SOUTHERN HUNT COUNTY...INCLUDING QUINLAN...LONE
OAK...AND WEST TAWAKONI...WILL HAVE THE GREATEST THREAT OF
SIGNIFICANT FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3288 9623 3289 9601 3299 9594 3379 9588
3366 9635
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:17 AM CDT, 46 minutes earlier.
Area forecast discussion, May 30, 9:17 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 917 AM CDT WED MAY 30 2007 .UPDATE... 917 AM ALSO EXTENDING FLASH FLOOD WATCH THROUGH 4 PM ALG AND EAST OF LINE FROM JACKSBORO-STEPHENVILLE-KILLEEN TO CATCH SOUTH AND EAST ZONES AS SQUALL LINE MOVES THROUGH. NEW SVR WX WATCH 310 ISSUED ALG AND EAST OF LINE PALO PINTO TO KILLEEN. WILL INCREASE POPS IN SOUTH AND EAST FOR THIS AFTN AS SQUALL LINE SHOULD BE LINGERING IN SOUTHEAST COUNTIES AFTER 18Z. 84 && .UPDATE... 711 AM ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH 400 PM. 75 && .AVIATION... 615 AM. A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY STABILIZE THE ATMOSPHERE. EXPECT ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z. VFR CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. && .UPDATE... 615 AM... QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG WORDING. && .UPDATED... 435 AM WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX. NEW ZONES COMING OUT. 75 .DISCUSSION... 341 AM. WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES. PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE NEXT FEW DAYS. A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY. WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW. TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 68 87 72 88 / 30 20 20 10 10 WACO, TX 87 69 89 70 87 / 30 10 20 10 10 PARIS, TX 83 67 83 68 84 / 30 30 30 10 20 DENTON, TX 84 67 84 69 88 / 30 30 30 10 20 MCKINNEY, TX 84 67 85 69 86 / 30 30 30 10 20 DALLAS, TX 85 69 87 72 89 / 30 20 20 10 10 TERRELL, TX 84 69 87 69 86 / 30 20 20 10 10 CORSICANA, TX 85 69 87 70 87 / 30 10 20 10 10 TEMPLE, TX 89 68 87 69 88 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 450 AM CDT WED MAY 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 450 AM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH OF INTERSTATE 20. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON. LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 30, 9:28 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD WOLFE CITY 33.37N 96.07W
05/30/2007 HUNT TX SELECT
MAJOR STREET FLOODING IN WOLFE CITYLocal storm report, May 30, 9:34 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG WOLFE CITY 33.37N 96.07W
05/30/2007 HUNT TX PUBLIC
LARGE LIMBS DOWN...WINDS ESTIMATED AT OVER 60 MPHLocal storm report, May 30, 9:36 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HAIL CORINTH 33.14N 97.06W
05/30/2007 E1.00 INCH DENTON TX TRAINED SPOTTER
REPORTED IN CORINTHLocal storm report, May 30, 9:52 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL MCKINNEY 33.20N 96.65W
05/30/2007 E0.75 INCH COLLIN TX TRAINED SPOTTER
AT CRAIG RANCH ON SW SIDE OF TOWN...FM 2478 AND FM 720Local storm report, May 30, 9:53 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM TSTM WND DMG 2 SW PLANO 33.03N 96.77W
05/30/2007 COLLIN TX FIRE DEPT/RESCUE
ROOF DAMAGE AT DALLAS NORTH TOLLWAY AND PARK BLVDLocal storm report, May 30, 9:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 AM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD GRAPEVINE 32.93N 97.07W
05/30/2007 TARRANT TX TRAINED SPOTTER
MINOR STREET FLOODING NEAR SH 121 AND SH 360. MARBLE
HAIL ALSO REPORTEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:23 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 5:47 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 6:07 AM CDT | Special Weather Statement | FWD | Fannin | 23 min |
| May 30, 6:12 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 63 min |
| May 30, 7:05 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 25 min |
| May 30, 7:08 AM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| May 30, 7:17 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more | 8 hr |
| May 30, 7:20 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| May 30, 7:28 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| May 30, 7:30 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 60 min |
| May 30, 7:36 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 54 min |
| May 30, 7:41 AM CDT | Special Weather Statement | FWD | Fannin, Grayson, Lamar | 34 min |
| May 30, 7:43 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 30, 7:43 AM CDT | Special Weather Statement | FWD | Collin, Denton, Jack, Wise | 32 min |
| May 30, 7:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 61 min |
| May 30, 8:19 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| May 30, 8:32 AM CDT | Special Weather Statement | FWD | Dallas, Parker, Tarrant | 28 min |
| May 30, 8:36 AM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 8:39 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 51 min |
| May 30, 8:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| May 30, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| May 30, 9:04 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 30, 9:17 AM CDT | Flash Flood Warning | FWD | Grayson | 118 min |
| May 30, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 57 min |
| May 30, 9:27 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 63 min |
| May 30, 9:36 AM CDT | Severe Thunderstorm Warning | FWD | Rockwall | 54 min |
| May 30, 9:45 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 45 min |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| May 30, 9:47 AM CDT | Flash Flood Warning | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| May 30, 9:56 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| May 30, 10:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 54 min |
| May 30, 10:14 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more | 31 min |
| May 30, 10:16 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| May 30, 10:22 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 42 min |
| May 30, 10:44 AM CDT | Severe Thunderstorm Warning | FWD | Rains | 32 min |
| May 30, 11:15 AM CDT | Special Weather Statement | FWD | Henderson, Navarro, Van Zandt | 30 min |
| May 30, 11:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Navarro | 27 min |
| May 30, 12:03 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 27 min |
| May 30, 12:28 PM CDT | Special Weather Statement | FWD | Anderson, Freestone | 32 min |
| May 30, 12:57 PM CDT | Special Weather Statement | FWD | Anderson, Leon | 33 min |
| May 30, 1:40 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| May 30, 6:48 PM CDT | Special Weather Statement | FWD | Eastland, Stephens | 27 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.